Periodic Solution of Classical Hamiltonian Systems
HAYASHI, Kiyoshi
Tokyo J. of Math., Tome 06 (1983) no. 2, p. 473-486 / Harvested from Project Euclid
Publié le : 1983-12-15
Classification: 
@article{1270213886,
     author = {HAYASHI, Kiyoshi},
     title = {Periodic Solution of Classical Hamiltonian Systems},
     journal = {Tokyo J. of Math.},
     volume = {06},
     number = {2},
     year = {1983},
     pages = { 473-486},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1270213886}
}
HAYASHI, Kiyoshi. Periodic Solution of Classical Hamiltonian Systems. Tokyo J. of Math., Tome 06 (1983) no. 2, pp.  473-486. http://gdmltest.u-ga.fr/item/1270213886/